The Adjunction Theory of Complex Projective Varieties

Front Cover
Walter de Gruyter, 1995 - Mathematics - 398 pages
0 Reviews

The aim of the series is to present new and important developments in pure and applied mathematics. Well established in the community over two decades, it offers a large library of mathematics including several important classics.

The volumes supply thorough and detailed expositions of the methods and ideas essential to the topics in question. In addition, they convey their relationships to other parts of mathematics. The series is addressed to advanced readers wishing to thoroughly study the topic.

Editorial Board

Lev Birbrair, Universidade Federal do Cear , Fortaleza, Brasil
Victor P. Maslov, Russian Academy of Sciences, Moscow, Russia
Walter D. Neumann, Columbia University, New York, USA
Markus J. Pflaum, University of Colorado, Boulder, USA
Dierk Schleicher, Jacobs University, Bremen, Germany

 

What people are saying - Write a review

We haven't found any reviews in the usual places.

Contents

Chapter
4
Chapter
8
Chapter
12
Chapter 2
42
Chapter 3
70
The Hilbert scheme and extremal rays
83
Chapter 5
103
Chapter 6
120
Background for classical adjunction theory
213
Chapter 9
246
Chapter II
280
The second reduction in dimension three
302
Chapter 13
316
Bibliography
355
Index
395
Copyright

Chapter 7
154

Other editions - View all

Common terms and phrases

Popular passages

Page 360 - Beltrametti, P. Francia, and AJ Sommese, "On Reider's method and higher order embeddings,
Page 359 - Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie.
Page 360 - Alexander (ed.) et al. Algebraic geometry and its applications. Proceedings of the 8th algebraic geometry conference. Yaroslavl', Russia, August 1014.
Page 365 - Algebraic varieties of dimension three whose hyperplane sections are Enriques surfaces, Ann.
Page 359 - On d-folds whose canonical bundle is not numerically effective, according to Mori and Kawamata.
Page 364 - Hilbert functions of finite sets of points and the genus of a curve in a projective space, in "Space Curves" (Proceedings, Rocca di Papa), pp.
Page 356 - The Lefschetz theorem on hyperplane sections. Ann. of Math. 69 (1959), 713-717.
Page 361 - Zero cycles and k-th order embeddings of smooth projective surfaces (with an appendix by L. Gotische)," in Problems in the Theory of Surfaces anil their Classification, Cortona, Italy, 1988, ed.

References to this book

All Book Search results »

Bibliographic information